# SDR UHLA2013041600161

- Difficulty date: April 16, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 23,438 hours, 14,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND IN L1 LOWER ENTRY WAY FWD FRAME.  R & R L2 DOOR FRAME IAW SRM 51-41-00.
